# SDR SROM200400010

- Difficulty date: February 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND STRINGER TO FRAME CLIP CRACKED AT STA 495-500, STR 24R.  REMOVED DAMAGED STRINGER CLIP, FABRICATED AND INSTALLED REPLACEMENT STRINGER CLIP IAW B737 SRM 51-20-1, 51-30-2.
